Prati
Mohammed Ziane
Naslov
Citirano
Citirano
Godina
Some mathematical problems in geophysical fluid dynamics
R Temam, M Ziane
Handbook of mathematical fluid dynamics 3, 535-658, 2005
2492005
On the regularity of the primitive equations of the ocean
I Kukavica, M Ziane
Nonlinearity 20 (12), 2739, 2007
1952007
Navier-Stokes equations with regularity in one direction
I Kukavica, M Ziane
Journal of mathematical physics 48 (6), 2007
1832007
One component regularity for the Navier–Stokes equations
I Kukavica, M Ziane
Nonlinearity 19 (2), 453, 2005
1712005
Navier-Stokes equations in three-dimensional thin domains with various boundary conditions
R Temam, M Ziane
1671996
Strong pathwise solutions of the stochastic Navier-Stokes system
N Glatt-Holtz, M Ziane
1552009
A general framework for robust control in fluid mechanics
TR Bewley, R Temam, M Ziane
Physica D: Nonlinear Phenomena 138 (3-4), 360-392, 2000
1502000
The primitive equations on the large scale ocean under the small depth hypothesis
C Hu, R Temam, M Ziane
1152003
Some mathematical problems in geophysical fluid dynamics
M Petcu, RM Temam, M Ziane
Handbook of numerical analysis 14, 577-750, 2009
1132009
Navier-Stokes equations in thin spherical domains
R Temam, M Ziane
Contemporary Mathematics 209, 281-314, 1997
1091997
On a certain renormalization group method
M Ziane
Journal of Mathematical Physics 41 (5), 3290-3299, 2000
942000
Global existence and regularity for the 3D stochastic primitive equations of the ocean and atmosphere with multiplicative white noise
A Debussche, N Glatt-Holtz, R Temam, M Ziane
Nonlinearity 25 (7), 2093, 2012
872012
Local existence and uniqueness for the hydrostatic Euler equations on a bounded domain
I Kukavica, R Temam, VC Vicol, M Ziane
Journal of Differential Equations 250 (3), 1719-1746, 2011
802011
Regularity results for linear elliptic problems related to the primitive equations
C Hu, R Temam, M Ziane
Chinese Annals of Mathematics 23 (02), 277-292, 2002
69*2002
Regularity results for Stokes type systems
M Ziane
Applicable Analysis 58 (3-4), 263-292, 1995
691995
Existence and regularity of invariant measures for the three dimensional stochastic primitive equations
N Glatt-Holtz, I Kukavica, V Vicol, M Ziane
Journal of Mathematical Physics 55 (5), 051504, 2014
682014
The stochastic primitive equations in two space dimensions with multiplicative noise
N Glatt-Holtz, M Ziane
Discrete Contin. Dyn. Syst. Ser. B 10 (4), 801-822, 2008
642008
Asymptotic analysis of the Navier-Stokes equations in thin domains
I Moise, R Temam, M Ziane
641997
Renormalization group method. Applications to partial differential equations
I Moise, M Ziane
Journal of Dynamics and Differential Equations 13, 275-321, 2001
632001
On the regularity for the Boussinesq equations in a bounded domain
W Hu, I Kukavica, M Ziane
Journal of Mathematical Physics 54 (8), 2013
582013
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20